# SDR SWIA2020072751448

- Difficulty date: June 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP COMMON TO FRAME 349 AND STRG20R IS CORRODED    (C-CHECK) RO 7/23/2020     CLIP COMMON TO FRAME 349 AND STRG20R WAS FOUND TO BE OUT OF LIMITS OF CRJ700 SRM, REPLACED CLIP IAW DWG & CRJ700 SRM. COMPLIED WITH SKYWEST TASK CARD.
